# SDR JJBA20161110013

- Difficulty date: November 10, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N876CA
- Make and model: Dhav DHC8311
- Aircraft serial: 438
- Aircraft time: 39,322 hours, 43,074 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 570347
- Part serial: MX591929D
- Condition: Inoperative
- Location: Hyd System
- Part time: 37,475 hours, 49,725 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 HYD PUMP CAUTION ILLUMINATED IN FLIGHT.  R & R NR 2 EDP. OPS & LEAK CHECKED GOOD. LEFT AND NOSE DOORS REMAINED OPEN DURING RETRACTION.  BLED AIR FROM HYD SYSTEMS 1 & 2. PERFORMED GEAR SWING. OPS & LEAK CHECKED GOOD.  THE GEAR PINS WHERE INSTALLED.  RETURN TO FIELD.
